Econometrica: Sep 2010, Volume 78, Issue 5

Monotonicity and Implementability
p. 1749-1772

Itai Ashlagi, Mark Braverman, Avinatan Hassidim, Dov Monderer

Consider an environment with a finite number of alternatives, and agents with private values and quasilinear utility functions. A domain of valuation functions for an agent is a monotonicity domain if every finite‐valued monotone randomized allocation rule defined on it is implementable in dominant strategies. We fully characterize the set of all monotonicity domains.

Log In To View Full Content

Supplemental Material

Supplement to "Monotonicity and Implementability"

PDF providing additional proofs for the manuscript.

Read More View PDF